# SDR SWAA042106

- Difficulty date: July 25, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 39,803 hours, 39,089 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND KEEL BEAM OUTER FLANGE AT BS 718 TO BS 726, LBL 11, CORRODED.  REPAIRED KEEL BEAM FLANGE PER EA.
